# SDR USAA060061

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 616, Lbl 64.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 616, LBL 64.5.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-62-01 FIG 2, DEFECT SIZE: .25 CRACK, CABIN AT EMERG EXIT STA 616, LBL 64.5 SUPPORT ANGLE CRACKED.
